# SDR IXXA201405290100

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 53,850 hours, 18,792 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE TE FLAP DISAGREE DISPLAYED.  FLAPS 30 SELECTED & FAILED TO POSITION WITH AIR, AIR SPEED LESS THAN 165.  CYCLED FLAPS 3 TIMES & INSPECTED SLATS.  CHECKED FSGU & DVI OF FLAP PDU XMT FOUND LOOSE CONNECTOR.  CLEANED & SECURED CONNECTOR.  RECYCLED FLAPS AGAIN, NO DEFECTS NOTED.  IAW BSWPM 20-60-06 SECURITY & CONDITION OF TE FLAP PDU DISCONNECT D01806 WERE INSPECTED.  NO DEFECTS WERE NOTED WITH PINS OR WIRING IAW BWDM 27-51-11.  NO MSG ON FSEU.  ACFT VERIFIED ETOPS 180.
